Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Had rough sex. Why is my penis beneath scrotum in pain and itchy? Why are the glans red? Serious?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
Dear doctor ,

For last two days i had very rough sex with my wife lasting for 30-40 minutes per session .Today i am feeling pain in my penis portion beneath the scrotum .Also underneath my foreskin i am feeling itchy and slight pain sensation .I am also feeling very much weak and exhausted .The glans is also very much red though there is no bleeding visible anywhere .

Please help ,is there anything serious ? What treatment options i have as i am very much worried ?
Posted Wed, 4 Jul 2012 in Penis Problems
 
 
Answered by Dr. Pragnesh Vachharajani 31 minutes later
Hi,

Thanks for posting your query.

First of all please relax; there is nothing to worry about.

This is just normal and common to many. When ever there is more aggression in act and there is some dryness on either part due to repeated friction this can happen.

This is just like having pain in arm after lifting weight.

Please relax and try following which should help.

>Have break, avoid sex for couple of days
>Do not apply anything over the area
> For pain and discomfort take tablet paracetamol or brufen as per your convenience and you are comfortable with it for a day or two.
>Take plenty of fluids and light diet.
>Avoid wearing tight clothes.

I think all of above should help and you should in back to your routine in couple of days.

Still after this if pain or redness persists pleas visit your family doctor and get our self examined. If something is found wrong your doctor will give medicines to your for same and you will be fine.

I hope this helps and clarify your concern.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.

Regards,

Dr.Pragnesh

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor